# SDR CA120111011

- Difficulty date: January 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 20,135 hours
- Engine: Pwa PT6A67B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Condition: Failed
- Location: Yaw Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TRAINING FLIGHT AND FOLLOWING TAKEOFF THE RUDDER TRIM MOVED TO THE FULL LT TRIM POSITITION UNCOMANDED.  THE AIRCRAFT RETURNED AND CONDUCTED AN OUT OF TRIM LANDING. TROUBLESHOOTING LATER THE FAULT WAS DUPLICATED ON THE GROUND. FOLLOWING THE AUTOPILOT PREFLIGHT TEST THE RUDDER TRIM WOULD RUNAWAY TO FULL LT POSITION.  INVESTIGATION SHOWED THE FAULT TO BE ISOLATED TO THE AUTOPILOT YAW SERVER WHICH WAS INCORECTLY SIGNALING THE AUTO TRIM TO MOVE.  THE SERVO WAS REPLACED.
